Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I have low BP. Can i continue with my iron tablet?

I am 23 years old lady, weight 48 and have a child. sometime my blood pressure is going down, the time i feel headache and turning my head i meant feel like unconsciousness. also if i go toilet for no.1 i am feeling normal bp. 2 month back i consultd a Dr. as he given me a iron tablets. am still having same. please advice where i have check up which kind of health division. what is my problem might be
Asked On : Sun, 23 Jan 2011
Answers:  2 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic Forum
You suffer from a sinking feeling, with headache and dizziness, better by urination. This MAY be migraine , if not anemia. Please see your doctor once again and discuss the problem and do the tests advised. You may try homoeopathy as well, works wonders for migraine.
Answered: Sun, 23 Jan 2011
  User's Response
thanks for your reply. its not better by urination. it is better by constipation. by mistake I type No.1 it was No.2

Answered: Tue, 25 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor